question-icon

Stomach Discomfort,outbursts On Penis,itching,sensitive To Touch,dark Sticky Spots,peeling Of Skin

default
Posted on Wed, 16 May 2012
Question: I was advised Norflox TZ twice for one day for some stomach discomfort a few days back. However, after this medication i got outbursts on my penis - itching, very sensitive to touch, dark sticky spots & skin peeling. Can you please advise? i think i have similar problems when i take Ciprofloxacin and Amoxycilin.
doctor
Answered by Dr. Bharat Chawda (2 hours later)
Hi!

It common to have allergic skin rash following norflox-tz or to ciprofloxacin & amoxycillin tablets. What you have is called FIXED DRUG ERUPTION (FDE) to norflox-tz. Its not advisable to take the same tablet again, as in future it can cause a sever reaction. Every time you take a medicine of the same group you can get a scaly black patch at the same place again. So kindly avoid it in future.

At this moment you can apply any steroid plus antibiotic cream locally over the patch for few days. You can also take any anti allergic tablet along with that.

If at all you get red patches all over body or you get oral erosions with eye congestion then kindly report to your dermatologist asap.

‘Hope I have answered your query, I will be available to answer your follow up queries'.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Bharat Chawda (21 hours later)
Thanks a lot, Doctor!

Can you please suggest any steroid plus antibiotic cream (i have been applying betadine since y'day) and anti allergic tablet?
doctor
Answered by Dr. Bharat Chawda (2 hours later)
Hi,

Your doctor can give you a combination of Fluticasone propionate plus mupirocin cream which comes by the name FLUTIBACT CREAM/OINT. It should show results in 7 days. Hence get a prescription from your doctor.

For anti allergic tablet you can take CETRIZINE (10MG) tablet daily once for 7 days. These are prescription based drugs, so kindly consult your physician or dermatologist for the prescription.

“Wish you Good Health”,


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Bharat Chawda

Dermatologist

Practicing since :1996

Answered : 988 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Stomach Discomfort,outbursts On Penis,itching,sensitive To Touch,dark Sticky Spots,peeling Of Skin

Hi!

It common to have allergic skin rash following norflox-tz or to ciprofloxacin & amoxycillin tablets. What you have is called FIXED DRUG ERUPTION (FDE) to norflox-tz. Its not advisable to take the same tablet again, as in future it can cause a sever reaction. Every time you take a medicine of the same group you can get a scaly black patch at the same place again. So kindly avoid it in future.

At this moment you can apply any steroid plus antibiotic cream locally over the patch for few days. You can also take any anti allergic tablet along with that.

If at all you get red patches all over body or you get oral erosions with eye congestion then kindly report to your dermatologist asap.

‘Hope I have answered your query, I will be available to answer your follow up queries'.